# SDR IPXA09855479

- Difficulty date: January 11, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 564297028
- Part serial: UP14520
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-W4-02 RT O/B FLAP STA XF213 REPAIR DOUBLER, GOUGED.  REPAIR ACCOMPLISHED PER TIMCO REO G12583 REV B, DATED 03/26/2009 AND US EO DC8-5720-32905-A, DATED 03/27/2009.
